American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Winfried Bruns. Tight closure. Bull. Amer. Math. Soc. 33 (1996) 447-457. MR 1397097.
Abstract, references, and article information
View Article: PDF

[2] David Eisenbud, Mark Green and Joe Harris. Cayley-Bacharach theorems and conjectures. Bull. Amer. Math. Soc. 33 (1996) 295-324. MR 1376653.
Abstract, references, and article information
View Article: PDF

[3] Luchezar L. Avramov and Hans-Bjørn Foxby. Gorenstein local homomorphisms. Bull. Amer. Math. Soc. 23 (1990) 145-150. MR 1020605.
Abstract, references, and article information
View Article: PDF

[4] Luchezar L. Avramov. Local rings of finite simplicial dimension. Bull. Amer. Math. Soc. 10 (1984) 289-291. MR 733698.
Abstract, references, and article information
View Article: PDF

[5] Robert M. Fossum. Invariants of formal group law actions. Bull. Amer. Math. Soc. 9 (1983) 327-329. MR 714996.
Abstract, references, and article information
View Article: PDF

[6] Louis J. Billera and Carl W. Lee. Sufficiency of McMullen's conditions for $f$-vectors of simplicial polytopes. Bull. Amer. Math. Soc. 2 (1980) 181-185. MR 551759.
Abstract, references, and article information
View Article: PDF

[7] Richard P. Stanley. Invariants of finite groups and their applications to combinatorics. Bull. Amer. Math. Soc. 1 (1979) 475-511. MR 526968.
Abstract, references, and article information
View Article: PDF

[8] Melvin Hochster. Some applications of the Frobenius in characteristic 0. Bull. Amer. Math. Soc. 84 (1978) 886-912. MR 0485848.
Abstract, references, and article information
View Article: PDF

[9] Robert M. Fossum and Phillip A. Griffith. A complete local factorial ring of dimension 4 which is not Cohen-Macaulay. Bull. Amer. Math. Soc. 81 (1975) 111-113. MR 0357390.
Abstract, references, and article information
View Article: PDF

[10] Robin Hartshorne. Varieties of small codimension in projective space. Bull. Amer. Math. Soc. 80 (1974) 1017-1032. MR 0384816.
Abstract, references, and article information
View Article: PDF

[11] Melvin Hochster and Joel L. Roberts. Actions of reductive groups on regular rings and Cohen-Macaulay rings. Bull. Amer. Math. Soc. 80 (1974) 281-284. MR 0330157.
Abstract, references, and article information
View Article: PDF

[12] Judith D. Sally and Wolmer V. Vasconcelos. Stable rings and a problem of Bass. Bull. Amer. Math. Soc. 79 (1973) 574-576. MR 0311643.
Abstract, references, and article information
View Article: PDF

[13] M. Hochster and John A. Eagon. A class of perfect determinantal ideals. Bull. Amer. Math. Soc. 76 (1970) 1026-1029. MR 0266912.
Abstract, references, and article information
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1